# SDR UALA2011110706036

- Difficulty date: November 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 41,881 hours, 10,676 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Arm
- Condition: Detached
- Location: Overhead Bin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVHEAD BIN 10F LATCH BROKEN.  NO TIME TO FIX DOOR SECURED CLOSED AND NOT TO BE USED.  OVERHEAD BIN 10H TORQUE ARM IS DETACHED.  RE-SECURED TORQUE ARM TO OVH'D BIN 10H.
